MathSciNet Relay Station
MathSciNet bibliographic data
MR98830 (20 #5282) 30.00 (40.00)
Rahman, Q. I. On the lower order of entire functions defined by Dirichlet series. Quart. J. Math. Oxford Ser. (2) 7 1956 96–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement